# SDR UC2R2014042500269

- Difficulty date: April 5, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N41487
- Make and model: Piper PA-28-181
- Aircraft serial: 2843179
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 63913106
- Condition: Cracked
- Location: Pitot Static Sys
- Part time: 8,873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF ROLL, THE AIRSPEED INDICATOR FAILED AND INDICATED ZERO KNOTS.  INITIAL PITOT SYSTEM TEST INDICATED A SEVERE LEAK IN THE PITOT SYS.  A DETAILED INSPECTION OF THE PITOT SYSTEM REVEALED A FLEXIBLE RUBBER HOSE HAD A SMALL, LINEAR CRACK APPROXIMATELY .3750 LONG, NEAR THE CLAMP THAT CONNECTS THE RUBBER LINE TO A HARD LINE ON THE AIRSPEED INDICATOR.
